# SDR 546611232007A

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N327FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5466
- Aircraft time: 7,901 hours, 4,478 cycles
- Engine: Ge CF343B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CABIN ALT FAIL) CAS MESSAGE ILLUMINATED AT FL372. CREW DECLARED EMERGENCY TO DESCEND TO FL100. AIRCRAFT DIVERTED WITH UNEVENTFUL LANDING NAD TAXI.  MAINTENANCE FOUND A HYLOC FASTER GUARD DISPOSITIONED FROM PASSENGER DOOR, WHICH KEPT THE DOOR SEAL FROM PROPER SEATING. REATTACHED GUARD AND PERFORMED AN OPERATIONAL CHECK FLIGHT TO CONFIRM PRESSURIZATION SYSTEM OPERATION. OPS CHECK NORMAL.
